# SDR AU000997

- Difficulty date: October 11, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hmu
- Part number: 78639010
- Condition: Faulty
- Location: Fuel Control
- Part time: 23,827 cycles
- Component: Fuel Control, Pwa, PW118A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE HYDRO MECHANICAL UNIT (HMU) FAULTY.
